# SDR IPXA12674321

- Difficulty date: July 3, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 5,245 hours, 1,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T7100401G
- Part serial: 002085
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING OTBD AILERON T/E WEDGE UPPER SURFACE PUNCTURED.   COMPOSITE PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-05, PAR 5C, FIG 2, REV 52.
